Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 62, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 16, 2011, 2:23 AM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2011, 2:23 AM PDT (09:23 UTC)
- Expired
- Jun 17, 2011, 2:47 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
919 WHUS76 KEKA 160923 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PDT THU JUN 16 2011 PZZ455-470-162330- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 AM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS OF 35 TO 40 KT. WINDS WILL SLOW DIMINISH BELOW GALE CONDITIONS BY LATE THURSDAY EVENING. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 FT AT 8 TO 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-162330- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 AM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY LATE FRIDAY AFTERNOON. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 TO 19 FT AT 8 TO 10 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-162330- /O.NEW.KEKA.SC.Y.0062.110616T0923Z-110617T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 223 AM PDT THU JUN 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TODAY WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH PORTION NEAR CAPE MENDOCINO. LARGE SHORT PERIOD SEAS WILL RISE TO NEAR 13 FT AT 8 SECONDS TODAY. THE STRONG WIND AND HAZARDOUS SEAS WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
911 WHUS76 KEKA 160935 CCA MWWEKA URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT THU JUN 16 2011 PZZ455-470-170000- /O.COR.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS OF 35 TO 40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE BY LATE THIS EVENING. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 FT AT 8 TO 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-170000- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY LATE FRIDAY AFTERNOON. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 TO 19 FT AT 8 TO 10 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-170000- /O.NEW.KEKA.SC.Y.0062.110616T0934Z-110617T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 AM PDT THU JUN 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TODAY WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH PORTION NEAR CAPE MENDOCINO. LARGE SHORT PERIOD SEAS WILL RISE TO NEAR 13 FT AT 8 SECONDS TODAY. THE STRONG WIND AND HAZARDOUS SEAS WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
422 WHUS76 KEKA 161538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT THU JUN 16 2011 PZZ455-470-162345- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS OF 35 TO 40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE BY LATE THIS EVENING. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 FT AT 8 TO 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-162345- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY LATE FRIDAY AFTERNOON. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 TO 19 FT AT 8 TO 10 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-162345- /O.CON.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 838 AM PDT THU JUN 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TODAY WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH PORTION NEAR CAPE MENDOCINO. * WIND WAVES WILL PEAK NEAR 8 FT LATE THIS AFTERNOON. A FRESH SWELL OF 5 TO 7 FT WITH A PERIOD AROUND 9 SECONDS WILL PEAK LATE THIS AFTERNOON AS WELL. THE STRONG WIND AND HAZARDOUS SEAS WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
860 WHUS76 KEKA 162130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT THU JUN 16 2011 PZZ450-170530- /O.CAN.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/ /O.CON.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 PM PDT THU JUN 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TONIGHT WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH PORTION NEAR CAPE MENDOCINO. * WIND WAVES WILL PEAK NEAR 8 FT EARLY THIS EVENING. A FRESH SWELL OF 5 TO 7 FT WITH A PERIOD AROUND 9 SECONDS WILL PEAK LATE THIS AFTERNOON AS WELL. THE STRONG WIND AND HAZARDOUS SEAS WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-170530- /O.EXT.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT THU JUN 16 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS OF 35 TO 40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE BY LATE THIS EVENING. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 FT AT 8 TO 10 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-170530- /O.EXT.KEKA.GL.W.0021.000000T0000Z-110617T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT THU JUN 16 2011 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM PDT FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM PDT FRIDAY. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY LATE FRIDAY AFTERNOON. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 TO 19 FT AT 8 TO 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
197 WHUS76 KEKA 170402 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT THU JUN 16 2011 PZZ455-470-171000- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 PM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS OF 35 TO 40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE BY LATE THIS EVENING. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 FT AT 8 TO 10 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-171100- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 PM PDT THU JUN 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT FRIDAY. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY LATE FRIDAY AFTERNOON. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 TO 19 FT AT 8 TO 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-171000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 PM PDT THU JUN 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TONIGHT WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH PORTION NEAR CAPE MENDOCINO. * WIND WAVES WILL PEAK NEAR 8 FT EARLY THIS EVENING. A FRESH SWELL OF 5 TO 7 FT WITH A PERIOD AROUND 9 SECONDS WILL PEAK LATE THIS AFTERNOON AS WELL. THE STRONG WIND AND HAZARDOUS SEAS WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
289 WHUS76 KEKA 170947 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 AM PDT FRI JUN 17 2011 PZZ470-171800- /O.CAN.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/ /O.NEW.KEKA.SC.Y.0063.110617T0947Z-110618T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 AM PDT FRI JUN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THROUGH TONIGHT...AND WILL SUBSIDE BELOW ADVISORY LEVEL BY EARLY SATURDAY MORNING. * SEAS...STEEP...SHORT PERIOD SEAS UP TO 9 FEET WILL SLOWLY SUBSIDE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-171800- /O.CAN.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/ /O.NEW.KEKA.SC.Y.0063.110617T0947Z-110622T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 247 AM PDT FRI JUN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MUCH OF THE COMING WEEK. GUSTS UP TO 35 KNOTS ARE POSSIBLE LATE IN THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-171100- /O.CAN.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 247 AM PDT FRI JUN 17 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-171800- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 AM PDT FRI JUN 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * WINDS...N WINDS WILL AVERAGE 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS THROUGH THIS AFTERNOON. * SEAS...STEEP...SHORT PERIOD SEAS OF 9 TO 11 FEET WILL BEGIN TO SUBSIDE LATE THIS AFTERNOON AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 3:12 PM PDT, 11 hours 11 minutes earlier.
Area forecast discussion, Jun 15, 3:12 PM PDT, 11 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 312 PM PDT WED JUN 15 2011 .SYNOPSIS...A TROUGH WILL MOVE OVER THE REGION TONIGHT AND REMAIN IN PLACE THROUGH THE WEEKEND. INLAND LOCATIONS WILL STAY DRY...THOUGH TEMPERATURES WILL BE SLIGHTLY COOLER. COASTAL AREAS WILL BE BREEZY INTO THURSDAY WITH OVERNIGHT LOW CLOUDS AND FOG. && .DISCUSSION...VISIBLE SATELLITE SHOWS CLEAR SKIES ACROSS NORTHWEST CALIFORNIA. THIS IS HEAVILY AIDED BY THE STRONG PRESSURE GRADIENT ALONG THE COAST, WHICH IS BRINGING COASTAL LOCATIONS BREEZY CONDITIONS. WINDS WILL REMAIN IN THE 15 TO 25 MPH RANGE THIS EVENING WITH SOME EXPOSED LOCATIONS GETTING GUSTS UP TO 40 MPH. HOWEVER, AFTER SUNSET THE PRESSURE GRADIENT WILL WEAKEN A LITTLE WHICH WILL ALLOW SOME STRATUS TO FORM ALONG THE IMMEDIATE COAST. THOUGH, THE UNCERTAINTY IS HIGH ANY CLOUDS THAT DO FORM WILL BE THIN AND SHOULD BURN OFF QUICKLY IN THE MORNING. AN UPPER LEVEL TROUGH WILL ALSO BE MOVING OVER THE WEST COAST TONIGHT AND WILL STAY IN PLACE THROUGH THE WEEKEND. THE MAIN IMPACT WILL BE SLIGHTLY COOLER TEMPERATURES. NO PRECIPITATION IS EXPECTED BECAUSE THERE IS NO MOISTURE WITHIN THIS TROUGH. WINDS WILL DIMINISH LATE THURSDAY AS THE PRESSURE GRADIENT WEAKENS. STROZ && .AVIATION...SKIES CLEARED QUICKLY ACROSS THE AREA WITH MOST AREAS CLEAR BY 18Z. GUSTY NORTH WINDS WILL PERSIST THROUGH THE EVENING AND THEN DIMINISH OVERNIGHT. GUSTS TO 37 KT HAVE BEEN REPORTED SO FAR TODAY AT KCEC. TONIGHT EXPECT COASTAL LOW CLOUDS AND FOG TO MOVE BACK INTO KACV AND THE RIVER VALLEYS. THIS IS EXPECTED TO CLEAR OUT FAIRLY QUICKLY AGAIN TOMORROW DUE TO THE STRONGER WINDS. THE STRONG NORTHERLY WINDS ARE EXPECTED TO KEEP MOST OF THE FOG AND STRATUS OUT OF KCEC. INLAND AREAS ARE EXPECTED TO REMAIN CLEAR. MKK && .MARINE...THE HIGH PRESSURE OVER THE NE PAC AND A THERMAL TROUGH OVER CENTRAL CA. BUOYS HAVE REPORTED SOME GUSTS OVER 35 KT SO WENT AHEAD AND ISSUED GALE WARNING FOR THE ZONE 450 THROUGH MIDNIGHT. THE HAZ SEAS WARNING WILL LIKELY NEED TO BE REISSUED THROUGH THURSDAY ONCE THE GALE WARNING EXPIRES. SEAS OVER THE OUT WATERS ARE EXPECTED TO PEAK AROUND 16 TO 19 FT AT 8-10 SECONDS LATE TONIGHT AND UP TO AROUND 13 FT IN THE INNER ZONES. THE PRESSURE GRADIENT WILL BEGIN TO WEAKEN LATE THURSDAY...ALTHOUGH ADVISORY WINDS ARE EXPECTED TO PERSIST ON FRIDAY AND SATURDAY AT LEAST OVER THE OUTER WATERS. SUNDAY MODELS ARE IN DECENT AGREEMENT THAT WINDS WILL BEGIN TO INCREASE AGAIN WITH HIGH PRESSURE BUILDING BACK OVER THE NE PACIFIC. MKK && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 15, 5:03 AM PDT, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 503 AM PDT WED JUN 15 2011 CAZ001>004-076-161215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 503 AM PDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.